# SDR FDEA201403190532

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 27,714 hours, 14,597 cycles
- Engine: Ge CF66D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 3214336
- Part serial: GRTG8253
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED ECAM WARNING NR 2 THRUST REVERSER PRESSURIZED.  ECAM LASTED FOR SEVERAL SECONDS THEN WENT OUT, REAPPEARED.  THROTTLE WAS BROUGHT TO IDLE IAW ECAM & WARNING AGAIN WENT AWAY. MANUAL THRUST USED & EACH TIME NR 2 THROTTLE WAS MOVED ABOVE IDLE, WARNING APPEARED. REFERRED TO QRH,  DECLARED EMERGENCY & RETURNED TO DEPARTURE, LANDED UNEVENTFULLY.  PRSOV WAS INSTALLED
